MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01958287

Медицинская библиотека · European journal of pediatrics · 1989

Blood concentrations after accidental cyclosporin overdose.

de Meer K, Houwen R H, Bijleveld C M, Uges D R, Slooff M J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two cases of children are reported with an accidental oral overdose of cyclosporin in whom blood concentrations were monitored. Despite a tenfold oral overdose, the peak blood concentrations of cyclosporin in both patients were only moderately increased above therapeutic levels. Apart from a transient rise in blood pressure in one patient, no toxic effects of cyclosporin were noticed.

Для цитирования: de Meer K, Houwen R H, Bijleveld C M, Uges D R, Slooff M J. Blood concentrations after accidental cyclosporin overdose.. European journal of pediatrics. 1989. DOI: 10.1007/bf01958287.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.